# SDR CALA2025081507846

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,222 hours, 26,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 18355H8666
- Condition: Delaminated
- Location: L1
- Part time: 12,817 hours, 5,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE DELAMINATION ON CAPTAIN`S NR 1 WINDOW,  WINDOW DELAM IS OUTSIDE OF PILOT FIELD OF VIEW. NO IDICATION OF ARCING IS OCCURING. NO BUBBLES NOTED. MOISTURE IS PRESENT AT BUSS BAR.  OK TO CARRY PER AMM 56-11-11 FOR 15 DAYS.
